# SDR SWAA2014111834259

- Difficulty date: October 2, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654796040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 847, STRINGER 14R AT 6 O'CLOCK.  REPAIRED FRAME IAW EA.
